# SDR K11A2008122472302

- Difficulty date: December 6, 2006
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,494 hours, 38,327 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM VERTICAL STIFFENER.
